Quadratic fields with and without Euclid's Algorithm
Mathematische Annalen, Tome 109 (1934), pp. 349-352
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1934__109_159685,
author = {A. Oppenheim},
title = {Quadratic fields with and without {Euclid's} {Algorithm}},
journal = {Mathematische Annalen},
pages = {349--352},
year = {1934},
volume = {109},
zbl = {60.0933.03},
url = {http://geodesic.mathdoc.fr/item/MAN_1934__109_159685/}
}
A. Oppenheim. Quadratic fields with and without Euclid's Algorithm. Mathematische Annalen, Tome 109 (1934), pp. 349-352. http://geodesic.mathdoc.fr/item/MAN_1934__109_159685/